Asymptotic solutions for singularly perturbed Boussinesq equations
Abbreviated Journal Title
Appl. Math. Comput.
Keywords
Singularly perturbed Boussinesq equation; Weak solutions; Rational; solutions; Asymptotic series; SHALLOW-WATER EQUATION; Mathematics, Applied
Abstract
We consider a family of singularly perturbed Boussinesq equations. We obtain a rational weak solution to the classical Boussinesq equation and demonstrate that this solution can be used to construct perturbation solutions for singularly perturbed high-order Boussinesq equations. These solutions take the form of an algebraic function which behaves similarly to a peakon, and which decays as time becomes large. We show that approximate solutions obtained via perturbation for the singularly perturbed models are asymptotic to the true solutions as the residual errors rapidly decay away from the origin. Published by Elsevier Inc.
Journal Title
Applied Mathematics and Computation
Volume
218
Issue/Number
20
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
10238
Last Page
10243
WOS Identifier
ISSN
0096-3003
Recommended Citation
"Asymptotic solutions for singularly perturbed Boussinesq equations" (2012). Faculty Bibliography 2010s. 2727.
https://stars.library.ucf.edu/facultybib2010/2727
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]